Topiramate is a highly effective drug in migraine prophylaxis and is considered a first-line treatment. The evidence for the efficacy of topiramate is based upon the results of several large, randomized, double-blind, placebo-controlled trials. Adverse events (AEs) are common and require discontinuation of the treatment in about 20-25% of patients, but they are rarely severe. There are reviews regarding topiramate-related AEs representing a large number of patients treated in controlled trials. The most common AEs are weight loss, dizziness, somnolence, abnormal thinking, fatigue, ataxia, confusion, paresthesias, impaired concentration, nervousness, amnesia, and language difficulties. The development of cough has never been reported as an AE during topiramate prophylaxis for migraine. We present 3 cases in which the prophylactic treatment for migraine with topiramate was discontinued due to the onset of primary intractable coughing.